MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM NRH FEM W/PIN XSMRT 66X58; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 SROM NRH FEM W/PIN XSMRT 66X58; LPS AND S-ROM : KNEE FEMORAL
Catalog Number 623421R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Not Applicable (3189)
Date of Event 06/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for revision related to pain, stiffness, painful hinge with nickel allergy.Doi: (b)(6) 2015; dor: (b)(4) 2018; (right, knee).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM NRH FEM W/PIN XSMRT 66X58
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7776425
Report Number1818910-2018-66393
Device Sequence Number1319383
Product Code JWH
UDI-Device Identifier10603295179511
UDI-Public10603295179511
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K905810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number623421R
Device Lot Number675224
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight84